MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Codes Migration or Expulsion of Device (1395); Energy Output Problem (1431); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 978b1 lot# unknown serial# implanted: explanted: product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 978b1, serial/lot #: unknown, ubd: , udi#: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for unknown indications for use.It was reported that yesterday they got a message on their handset that said, "the system is operating at maximum settings and therapy cannot be increased." they stated they hit max settings at 1.1 ma on the left side and at 1.5 ma or 2.0 ma on right side.At one point after initially encountering the message, they said they were able to increase to 3.8 ma.While on the call, patient had decreased therapy from 1.1 ma to 0.9 ma and when they tried to increase back up to 1.1 ma, they got the message again and were then unable to increase from 0.9 ma.The issue was not resolved through troubleshooting.The patient was redirected to their healthcare provider to further address the issue.The manufacturing representative (rep) was also contacted about the situation and they indicated they had spoken with the patient.Additional information was received from a manufacturer representative (rep) on 2025.The rep reported that the cause was not confirmed and that the lead likely migrated or not in the correct location.They found comfortable stimulation on opposite lead.Test lead was removed.
 
Additional Manufacturer Narrative
Continuation of d10: product id 309201 lot# 60607519 product type screening device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432 1200
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432 1200
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21273025
Report Number3007566237-2025-00003
Device Sequence Number8156807
Product Code EZW
UDI-Device Identifier00763000879280
UDI-Public00763000879280
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date02/21/2025
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown